# SDR AALA202302130552

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 83,030 hours, 10,831 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RETURNED TO MIA  AFT CABIN TEMPERATURE UNCONTROLLABLE WITH CURRENT AIR CONDITIONING MEL ITEMS. **SUPPLEMENTAL REPORT REQUIRED**(OPEN)
